# SDR EVCA202404150001

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N192AE
- Make and model: Bell 206L-1
- Aircraft serial: 45660
- Aircraft time: 24,846 hours, 55,584 cycles
- Engine: Allsn 250C30P
- Engine time: 9,709 hours, 16,251 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Part number: UNKNOWN
- Condition: Loose
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STRONG FUEL SMELL IN AFT CABIN.  FINDINGS: REMOVED CENTER AFT FACING SEAT PANEL AND ACCESS COVER TO GAIN ACCESS TO FUEL SYSTEM. FOUND FUEL SEEPING AT AFT B-NUT OF EJECTOR PUMP. TIGHTENED B-NUT AND PERFORMED LEAK CHECK WITH BOOST PUMPS ON WITH NO LEAKS NOTED. REINSTALLED ACCESS COVER AND SEAT PANEL. WORK DONE IN REFERENCE TO BHT-206L1-MM-CH28. PARTICIPATING MECHANICS: JOHN WILKINSON AND DUANE RICHEY
